# SDR ASAA2017052820903

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,338 hours, 11,105 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Rod End
- Part number: 332A239048
- Condition: Worn
- Location: Tai Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION FOUND BOTH ROD ENDS DAMAGED & WORN FROM RUBBING ON BOTH ENDS OF FWD ITBD & OTBD TAI VALVE DUCTING MOUNTS.  ACFT GROUNDED. REPLACED BOTH ROD ENDS OF FWD INBD & OTBD & TAI VALVE DUCTING MOUNTS AND REPLACED FWD COWL TAI DUCT, IAW POWERPLANT BUILDUP MANUAL 71-00-02 FIG. 27-1 AND AMM 30-21-00. OPS CHECKS TAI DUCT OVERPRESSURE DETECTION, OPS CHECKED GOOD IAW AMM 30-21-00.  OPERATIONAL TEST OF NR 1 ENGINE COWL ANTI-ICING GOOD. NO LEAK NOTED IAW AMM 30-21-00.
